# SDR JJBA20230522015

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 46,144 hours, 29,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 62360
- Condition: Inoperative
- Part time: 2,945 hours, 2,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT STAYING LIT FOR PROPER AMOUNT OF TIME. REMOVED AND REPLACED BP3. ALL OPS CHECK COMPLETED. NO DEFECTS NOTED.
